# SDR NSVA20070221

- Difficulty date: September 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 27,383 hours, 30,283 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS DROP TO 7 DEGREES IN FLIGHT MULTIPLE TIMES.  OPS CHECK FLAP CONTROL SYSTEM IAW AMM 27-51.  OPS CHECK OK.  NO FAULT FOUND.
